# SDR SIMA20221123003

- Difficulty date: November 23, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N765ST
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000128
- Aircraft time: 26,726 hours, 23,938 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Reinforcement
- Part number: 17107179001
- Condition: Cracked
- Location: Fr 16
- Component: Splice Upper Se
- Component part number: 17107179001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER DOOR CUTOUT UPPER REINFORCEMENT PLATE CRACKED AT FR 16 BETWEEN STGR 04L-05L.(MAJOR REPAIR)-C/A-RAR FWD PASSENGER DOOR CUTOUT UPPER REINFORCEMENT PLATE AND SPLICE IAW EMB 170 SRM 51-40-08
